# SDR SWAA2021072696666

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PERMANENET REPAIR REQUIRED* DUE TO FAA HOTLINE REPORT OF 'VISIBLY FRAYED WIRES' AT THE OVERWING EXIT SIGN ON THE AC CEILING. PLEASE INSPECT CABIN OVERWING EMERGENCY EXIT SIGN FOR SIGNS OF DAMAGED WIRING AND REPAIR AS REQUIRED PER SWPM 20-10-06 / FOUND LIGHT ASSY SHIFTED; REMOVED LIGHT ASSY; INSPECTED REINSTALLED LIGHT ASSY NO DEFECTS NOTED; OP'S CK NORMAL IAW M/M 33-51-01
